Skip to main content
Log in

Predictor-corrector algorithms for solving generalized mixed implicit quasi-equilibrium problems

  • Published:
Applied Mathematics and Mechanics Aims and scope Submit manuscript

Abstract

A new class of generalized mixed implicit quasi-equilibrium problems (GMIQEP) with four-functions is introduced and studied. The new class of equilibrium problems includes many known generalized equilibrium problems and generalized mixed implicit quasi-variational inequality problems as many special cases. By employing the auxiliary principle technique, some predictor-corrector iterative algorithms for solving the GMIQEP are suggested and analyzed. The convergence of the suggested algorithm only requires the continuity and the partially relaxed implicit strong monotonicity of the mappings.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Noor M A. Solvability of multivalued general mixed variational inequalities[J]. J Math Anal Appl, 2001, 261(2):390–402.

    Article  MATH  MathSciNet  Google Scholar 

  2. Noor M A. Some predictor-corrector algorithms for multi-valued variational inequalities[J]. J Optim Theory Appl, 2001, 108(3):659–671.

    Article  MATH  MathSciNet  Google Scholar 

  3. Noor M A. A predictor-corrector algorithms for general variational inequalities[J]. Appl Math Lett, 2001, 14:53–58.

    Article  MATH  MathSciNet  Google Scholar 

  4. Noor M A. Iterative methods for generalized variational inequalities[J]. Appl Math Lett, 2002, 15:77–82.

    Article  MATH  MathSciNet  Google Scholar 

  5. Noor M A. Mixed quasi variational inequalities[J]. Appl Math Comput, 2003, 146:553–578.

    Article  MATH  MathSciNet  Google Scholar 

  6. Noor M A. Multivalued general equilibrium problems[J]. J Math Anal Appl, 2003, 283(1):140–149.

    Article  MATH  MathSciNet  Google Scholar 

  7. Ding Xieping. On generalized mixed variational-like inequalities[J]. J Sichuan Normal Univ, 2003, 22(5):494–503.

    Google Scholar 

  8. Ding Xieping. Predictor-corrector iterative algorithms for solving generalized mixed variational-like inequalities[J]. App Math Comput, 2004, 152(3):855–865.

    Article  MATH  Google Scholar 

  9. Ding Xieping. Predictor-corrector iterative algorithms for solving generalized mixed quasi-variational-like inequalities[J]. J Comput Appl Math, 2005, 182(1):1–12.

    Article  MATH  MathSciNet  Google Scholar 

  10. Noor M A. Auxiliary principle technique for equilibrium problems[J]. J Optim Theory Appl, 2004, 122(2):371–386.

    Article  MATH  MathSciNet  Google Scholar 

  11. Noor M A. Generalized mixed quasi-equilibrium problems with trifunction[J]. Appl Math Lett, 2005, 18(6):695–700.

    Article  MATH  MathSciNet  Google Scholar 

  12. Ding Xieping. Iterative algorithm of solutions for generalized mixed implicit equilibrium-like problems[J]. Appl Math Comput, 2005, 162(2):799–809.

    Article  MATH  MathSciNet  Google Scholar 

  13. Yao Jen-chih, Guo J-S. Variational and generalized variational inequalities with discontinuous mappings[J]. J Math Anal Appl, 1994, 182(2):371–392.

    Article  MATH  MathSciNet  Google Scholar 

  14. Aubin J P, Cellina A. Differential Inclusions[M]. Springer-Verlag, New York, 1984.

    Google Scholar 

  15. Border K C. Fixed Point Theorems with Applications to Economics and Game Theory[M]. Cambridge Univ Press, Cambridge, 1985.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Ding Xie-ping  (丁协平).

Additional information

Contributed by DING Xie-ping

Project supported by the Natural Science Foundation of Sichuan Educationa Commission (No.2003A081)

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ding, Xp., Lin, Yc. & Yao, Jc. Predictor-corrector algorithms for solving generalized mixed implicit quasi-equilibrium problems. Appl Math Mech 27, 1157–1164 (2006). https://doi.org/10.1007/s10483-006-0901-1

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10483-006-0901-1

Key words

Chinese Library Classification

2000 Mathematics Subject Classification

Navigation